# SDR RAIA00202077

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,373 hours, 13,925 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,869 hours, 13,189 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 39702022
- Part serial: 1939
- Condition: Inoperative
- Part time: 12,869 hours, 13,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5642-STL- LEFT ENGINE ANTI-ICE FAILED. MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE ANTI-ICE VALVE.
